# SDR AGQA088274

- Difficulty date: July 7, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N54AG
- Make and model: Bell OH-58A
- Aircraft serial: 7120721
- Engine: Allsn T63*
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Part serial: 1748
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSCEIVER INOPERATIVE,  WON'T TRANSMIT OR RECEIVE.
